Why am I spotting heavily? On depo?

We found this answers

Hi, Welcome to HealthcareMagic Forum. Irregular bleeding is the most common side effect of Depot Provera. In some women there may be increased spotting or ... - Read more

If you read at the site of Depo it says 3 to 18 months…Unless you are bleeding heavily, ... why am I getting my period if im on depo; - Read more

Discussion about this question


Why am I spotting heavily? On depo? resources

DEPO PROVERA BIRTH CONTROL SHOT AND YOUR PERIOD

... but if it was spotting, ... 12:45 am: I was on Depo ... very normal while on depo provera. If you are bleeding heavily it is possible that your boyfriend ...

Depo shot...should my side effects be this intense?

my periods will be heavily steady ... which is why I mentioned ... and knew right away it had to be depo... i am off it now and feel 100% back to my normal self ...

What actually causes spotting with Depo-Provera? #1113/11

... why might they be correlated with my spotting? ... what triggers spotting with Depo Provera anyway? ... I am really curious about the science behind the spotting ...

Depo and Spotting - Maternal & Child - MedHelp

Depo and Spotting. I've been on Depo ... This time I spot heavily, have severe cramping on my right side and am nauseous. Why? Tags: spotting, ...

Pregnancy Symptoms While On Depo!? Could I Be? · Could I ...

I am light llight spotting color on the toilet paper ... i have been on the depo for a year...i am just now getting nausea without actually ... Why do I feel pregnant ...

Spotting and cramping on depo - Doctor answers on ...

Now i am spotting and having cramps. ... I started bleeding heavily on December 25 2013 for 4 weeks, ... It is very common for depo to cause cramping and spotting, ...

SHOW MORE ....

No period for 9 months on Depo, now a period? - BabyCenter

So I've been on Depo for about 9 months, ... After LO, they had stopped for months but in December I started spotting, then bleeding heavily with HUGE clots ...

Depo-Provera - have not had a period in five years, but am ...

Depo-Provera - have not had a period in five years, but am now spotting ... but am now spotting, why?

DEPO-PROVERA: Side effects, ratings, and patient comments

Consumer ratings reports for DEPO-PROVERA. ... Now in my sixth moth being on Depo, I am now spotting brown ... Still am. I continued bleeding heavily and gained ten ...

Coming of off Depo provera? | Women's Health Discussion Forums

Any experiences coming off ... I was only on Depo from June to September, and am on ... The entire last month on depo i had almost constant brown spotting and now ...

Depo-Provera: Quarterly Contraception - About

Find out who should not use Depo-Provera, ... your menstrual cycle including irregular or spotting bleeding, an increase ... Why Am I Spotting Between ...

Depo provera and cramping - MedHelp - Health community ...

I got depo provera about a month and a half ago. ... This time I spot heavily, have severe cramping on my right side and am nauseous. Why?

Coming of off Depo provera? | Page 5 | Women's Health ...

I too am on depo and want to stop getting It ... barely spotting and the next I was bleeding heavily enough to soak a heavy ... its helping and that's why i'm ...

Hi. I've been on depo provera - Sexual Health

One month later i started bleeding heavily for ... started spotting again. Now theyre increasing. Am scared ... I am 17 and I have just started taking Depo.

Why Does Depo Affect Some More Severely Than Others in ...

Why Does Depo Affect Some More ... I am still bleeding heavily and regularly even 6 months ... There was light random spotting during the first few months ...